Modified log-Sobolev inequalities for strongly log-concave distributions

Mary Cryan, Heng Guo, Giorgos Mousa

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We show that the modified log-Sobolev constant for a natural Markov chain which converges to an r-homogeneous strongly log-concave distribution is at least 1/r. Applications include an asymptotically optimal mixing time bound for the bases-exchange walk for matroids, and a concentration bound for Lipschitz functions over these distributions.
Original languageEnglish
Pages (from-to)506-525
Number of pages20
JournalAnnals of Probability
Issue number1
Publication statusPublished - 22 Jan 2021

Keywords / Materials (for Non-textual outputs)

  • matroids
  • bases exchange walk
  • Markov chains
  • log-Sobolev inequality


Dive into the research topics of 'Modified log-Sobolev inequalities for strongly log-concave distributions'. Together they form a unique fingerprint.

Cite this